MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1604788
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During device inspection no defect or malfunction was identified.The device was working as intended.Additionally, the log files of the device were reviewed.At the time of the event the device provided warnings to the user based on a detected potential collision and a horizontal misalignment of the or-table base.The event was most likely caused by a collision with a foreign equipment during the movement in reverse trendelenburg position.During this collision the or-table base may lifted from the floor and later the device slipped from the foreign equipment causing a drop.The event could not be traced to a device malfunction or failure.According to the user manual the operator of the device needs to observe all movements performed to ensure no collision will occur.Based on the information available at the time of this evaluation, the reported injury cannot solely be contributed to the device, as the device would not come in direct contact with the patient¿s internal organs causing internal injury.It is likely that the reported injury is due to improper use/technique by the user.In a surgical environment, a steady surgical field/surgical site is imperative.During the intentional movement of the surgical table/patient (i.E.Trendelenburg or reverse trendelenburg), it is best practice to remove surgical instruments from the surgical cavity to prevent accidental injury to the patient and ensure no accessory equipment is in close proximity to the surgical table that could potentially cause a collision and unintentional movement.Based on this no further action is required.
 
Event or Problem Description
The customer alleged the operating table trusystem 7000 jumped and turned during a surgical procedure.The device was put into reverse trendelenburg position when this happened.As a result it was reported the patient sustained an injury (puncture) to the liver.The reported injury was corrected at the time of the event and the patient went home the same day.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld 07318
GM  07318
MDR Report Key12056885
Report Number3007143268-2021-00009
Device Sequence Number3348521
Product Code GDC
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1604788
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;